Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 11 > Jul. 2017

 

 

Certain Subordination-Preserving Family of Integral Operators Associated with p-Valent Functions, Volume 11, No. 4 (Jul. 2017), PP:951-960

doi:10.18576/amis/110401

for Subscribers only

Authors:
H. M. Srivastava - Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3R4, Canada.\\ Department of Medical Research, China Medical University Hospital, China Medical University, Taichung 40402, Taiwan, Republic of China
M. K. Aouf - Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
A. O. Mostafa - Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
H. M. Zayed - Department of Mathematics, Faculty of Science, Menofia University, Shebin Elkom 32511, Egypt.

 

Approaching an Overdamped System as a Quadratic Eigenvalue Problem, Volume 11, No. 4 (Jul. 2017), PP:961-965

doi:10.18576/amis/110402

for Subscribers only

Authors:
Maria Antonia Forjaz - Centro de Matema´tica (CMAT), Universidade do Minho. Departamento de Matema´tica e Aplicac¸o˜es, Universidade do Minho, Campus de Gualtar, 4710-057 Braga, Portugal. Braga, Portugal.
Antonio Mario Almeida - Centro de F´ısica (CFUM), Universidade do Minho. Departamento de F´ısica, Universidade do Minho, Campus de Gualtar, 4710-057 Braga, Portugal. Braga, Portugal.
Luıs M. Fernandes - Instituto Polite´cnico de Tomar e Instituto de Telecomunicac¸o˜es, Coimbra, Portugal
Jorge Pamplona - Instituto de Cieˆncias da Terra (ICT) Po´lo da Universidade do Minho. Departamento de Cieˆncias da Terra, Universidade do Minho, Campus de Gualtar, 4710-057 Braga, Portugal.
T. de Lacerda–Aroso - Centro de F´ısica (CFUM), Universidade do Minho. Departamento de F´ısica, Universidade do Minho, Campus de Gualtar, 4710-057 Braga, Portugal. Braga, Portugal.

 

Some Simple Conditions for Univalence, Volume 11, No. 4 (Jul. 2017), PP:967-970

doi:10.18576/amis/110403

for Subscribers only

Authors:
Mamoru Nunokawa - University of Gunma, Hoshikuki-cho 798-8, Chuou-Ward, Chiba, 260-0808, Japan
Janusz Sokoł - Faculty of Mathematics and Natural Sciences, University of Rzeszo´w, ul. Prof. Pigonia 1, 35-310 Rzeszo´w, Poland

 

Fractal Aesthetics in Architecture, Volume 11, No. 4 (Jul. 2017), PP:971-981

doi:10.18576/amis/110404

for Subscribers only

Authors:
Wolfgang E. Lorenz - Institute of Architectural Sciences, Vienna University of Technology, Treitlstrasse 3, 1040 Vienna, Austria
Jan Andres - Department of Mathematical Analysis, Faculty of Science, Palacky´ University, 17. listopadu 12, 771 46 Olomouc, Czech Republic
Georg Franck - Institute of Architectural Sciences, Vienna University of Technology, Treitlstrasse 3, 1040 Vienna, Austria

 

On Some New Generalized Hermite-Hadamard-Fejer Inequalities for Product of Two Operator h− Convex Functions, Volume 11, No. 4 (Jul. 2017), PP:983-992

doi:10.18576/amis/110405

for Subscribers only

Authors:
Miguel Vivas Cortez - Facultad de Ciencias Naturales y Matema´ticas, Departamento de Matema´ticas, Escuela Superior Polite´cnica del Litoral (ESPOL), Km 30.5, V´ıa Perimetral, Campus Gustavo Galindo, Guayaquil, Ecuador.\\ Departamento de matema´tica, Decanato de Ciencias y Tecnolog´ıa, Universidad Centroccidental Lisandro Alvarado, Barquisimeto, Venezuela.
Jorge E. Hernandez H. - Departamento de Te´cnicas Cuantitativas. Decanato de Ciencias Econo´micas y Empresariales. Universidad Centroccidental Lisandro, Alvarado

 

A Result for the Formal Local Cohomology Module and Vanishing Results, Volume 11, No. 4 (Jul. 2017), PP:993-997

doi:10.18576/amis/110406

for Subscribers only

Authors:
Carlos Henrique Tognon - Department of Mathematics, Federal University of Vic¸osa - 36570000 - Vic¸osa - MG, Brazil

 

An Adjustable Reduction Approach of Interval-valued Intuitionistic Fuzzy Soft Sets for Decision Making, Volume 11, No. 4 (Jul. 2017), PP:999-1009

doi:10.18576/amis/110407

for Subscribers only

Authors:
Hongwu Qin - College of Computer Science & Engineering, Northwest Normal University, 730070, Lanzhou Gansu, PR China
Ahmad ShukriMohd Noor - School of Informatics and Applied Mathematics,Universiti Malaysia Terengganu, Terengganu, Malaysia
Xiuqin Ma - College of Computer Science & Engineering, Northwest Normal University, 730070, Lanzhou Gansu, PR China
Haruna Chiroma - Department of Information Systems, University of Malaya, 50603 Pantai Valley, Kuala Lumpur, Malaysia \\ Department of Computer Science, Federal college of Education (Technical), Gombe, Nigeria
Tutut Herawan - Department of Information Systems, University of Malaya, 50603 Pantai Valley, Kuala Lumpur, Malaysia\\ Universitas Teknologi Yogyakarta, KampusJombor, Yogyakarta Indonesia \\ AMCS Research Center, Yogyakarta, Indonesia

 

Establishing wMelPop Wolbachia Infection among Wild Aedes aegypti Females by Optimal Control Approach, Volume 11, No. 4 (Jul. 2017), PP:1011-1027

doi:10.18576/amis/110408

for Subscribers only

Authors:
Doris E. Campo-Duarte - Universidad del Valle, Calle 13 No. 100-00, Cali, Colombia\\ Universidad Autonoma de Occidente, Calle 25 No. 115-85 Cali, Colombia
Daiver Cardona-Salgado - Universidad Autonoma de Occidente, Calle 25 No. 115-85 Cali, Colombia
Olga Vasilieva - Universidad del Valle, Calle 13 No. 100-00, Cali, Colombia

 

Malaysia Road Accidents Influences Based on Structural Time Series Analysis, Volume 11, No. 4 (Jul. 2017), PP:1029-1039

doi:10.18576/amis/110409

for Subscribers only

Authors:
Noor Wahida Md Junus - Department of Mathematics, Sultan Idris Education University, 35900 Tanjung Malim, Perak, Malaysia\\ School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Minden, Penang, Malaysia
Mohd Tahir Ismail - School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Minden, Penang, Malaysia
Zainudin Arsad - School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Minden, Penang, Malaysia
Rosmanjawati Abdul Rahman - School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Minden, Penang, Malaysia

 

Transient Analysis of Markovian Queueing System with Balking and Reneging Subject to Catastrophes and Server Failures, Volume 11, No. 4 (Jul. 2017), PP:1041-1047

doi:10.18576/amis/110410

for Subscribers only

Authors:
Mansour F. Yassen - Department of Mathematics, College of Science and Humanities in Al-Aflaj, Prince Sattam Bin Abdulaziz University, Kingdom of Saudi Arabia.\\ Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt.
A. M. K. Tarabia - Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt.

 

Mathematical Modelling of an Avian Influenza: Optimal Control Study for Intervention Strategies, Volume 11, No. 4 (Jul. 2017), PP:1049-1057

doi:10.18576/amis/110411

for Subscribers only

Authors:
Chairat Modnak - Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

 

A Novel Iterative Numerical Algorithm for the Solutions of Systems of Fuzzy Initial Value Problems, Volume 11, No. 4 (Jul. 2017), PP:1059-1074

doi:10.18576/amis/110412

for Subscribers only

Authors:
Omar Abu Arqub - Department of Mathematics, Faculty of Science, Al Balqa Applied University, Salt 19117, Jordan
Shaher Momani - Department of Mathematics, Faculty of Science, The University of Jordan, Amman 11942, Jordan\\ \Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University (KAU), Jeddah 21589, Saudi Arabia
Saleh Al-Mezel - Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University (KAU), Jeddah 21589, Saudi Arabia
Marwan Kutbi - Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University (KAU), Jeddah 21589, Saudi Arabia

 

Some Inequalities of Jensen Type and Lazhar Type for the Class of Harmonically and Strongly Reciprocally Convex Functions, Volume 11, No. 4 (Jul. 2017), PP:1075-1080

doi:10.18576/amis/110413

for Subscribers only

Authors:
L. Azocar - Departamento de Matema´tica, Universidad Nacional Abierta (UNA), Caracas, Venezuela
M. Bracamonte - Departamento de Matema´tica, Universidad Centroccidental Lisandro Alvarado (UCLA), Barquisimeto, Venezuela\\ Facultad de Ciencias Naturales y Matema´tica, Departamento de Matema´tica, Escuela Superior Polite´cnica del Litoral (ESPOL), Km 30.5 V´ıa Perimetral, Campus Gustavo Galindo, Guayaquil, Ecuador
J. Medina - Departamento de Matema´tica, Universidad Centroccidental Lisandro Alvarado (UCLA), Barquisimeto, Venezuela

 

Modelling Reliability Data with Finite Weibull or Lognormal Mixture Distributions, Volume 11, No. 4 (Jul. 2017), PP:1081-1089

doi:10.18576/amis/110414

for Subscribers only

Authors:
Emad E. Elmahdy - Department of Mathematics, Science College, King Saud University, Riyadh 11451, P.O. 2455, Saudi Arabia.

 

Resource-based Optimization Model for Dynamic Project Planning and Cost Management, Volume 11, No. 4 (Jul. 2017), PP:1091-1096

doi:10.18576/amis/110415

for Subscribers only

Authors:
Minren Yan - Department of International Business Administration, Chinese Culture University, Taipei, Taiwan

 

Magnetohydrodynamic Peristaltic Flow of Jeffry Nanofluid with Heat Transfer Through a Porous Medium in a Vertical Tube, Volume 11, No. 4 (Jul. 2017), PP:1097-1103

doi:10.18576/amis/110416

for Subscribers only

Authors:
Nabil T. M. El-dabe - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, 11757, Egypt.
Mohamed Y. Abou-zeid - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, 11757, Egypt.
Yasmeen M. Younis - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, 11757, Egypt.

 

Generalisation of Implication-Based Fuzzy Semiautomaton Over a Finite Group, Volume 11, No. 4 (Jul. 2017), PP:1105-1113

doi:10.18576/amis/110417

for Subscribers only

Authors:
M. Selva Rathi - Department of Mathematics, Karunya University, Coimbatore, Tamil Nadu, India
J. Michael Anna Spinneli - Department of Mathematics, L.R.G.Government Arts College for Women, Tirupur, Tamil Nadu, India

 

Design and Mathematical Evaluation of a New Multilevel Inverter Topology with Less Circuit Components for Solar and Wind Energy Conversion Systems, Volume 11, No. 4 (Jul. 2017), PP:1115-1122

doi:10.18576/amis/110418

for Subscribers only

Authors:
Prem P. - Department of EEE, Bannari Amman Institute of Tech, Sathyamangalam, Tamilnadu, India-638401
Bharanikumar R. - Department of EEE, Bannari Amman Institute of Tech, Sathyamangalam, Tamilnadu, India-638401

 

An Ensembled Classifier for Email Spam Classification in Hadoop Environment, Volume 11, No. 4 (Jul. 2017), PP:1123-1128

doi:10.18576/amis/110419

for Subscribers only

Authors:
D. Karthika Renuka - Department of Information Technology, PSG College of Technology, Coimbatore-641004, India.Department of ECE, PSG College of Technology, Coimbatore-641004, India
P. Visalakshi - Department of Information Technology, PSG College of Technology, Coimbatore-641004, India.Department of ECE, PSG College of Technology, Coimbatore-641004, India
SP. Rajamohana - Department of Information Technology, PSG College of Technology, Coimbatore-641004, India.Department of ECE, PSG College of Technology, Coimbatore-641004, India.

 

On Estimation in the Exponentiated Pareto Distribution in the Presence of Outliers, Volume 11, No. 4 (Jul. 2017), PP:1129-1137

doi:10.18576/amis/110420

for Subscribers only

Authors:
M. Jabbari Nooghabi - Department of Statistics, Ordered and Spatial Data Center of Excellence, Ferdowsi University of Mashhad, Mashhad, Iran.

 

Performance and Analysis Stable Operation in Hybrid Wind and Fuel Cell Based Distributed Generation System with FACTS Controller, Volume 11, No. 4 (Jul. 2017), PP:1139-1148

doi:10.18576/amis/110421

for Subscribers only

Authors:
D. Ilankumaran - Department of Electrical & Electronics Engineering, Madurai Institute of Engineering and Technology, Sivagangai, Tamil Nadu, India
S. Latha - Department of Electrical & Electronics Engineering, Thiagarajar College of Engineering, Madurai, Tamil Nadu, India

 

Performance Analysis of iBPSO and BFPA Based Feature Selection Techniques for Improving Classification Accuracy in Review Spam Detection, Volume 11, No. 4 (Jul. 2017), PP:1149-1153

doi:10.18576/amis/110422

for Subscribers only

Authors:
SP. Rajamohana - Department of Information Technology, PSG College of Technology, Coimbatore-641004, India
K. Umamaheswari - Department of Information Technology, PSG College of Technology, Coimbatore-641004, India
B. Abirami - Department of Information Technology, PSG College of Technology, Coimbatore-641004, India

 

Detecting and Denying Malicious Behavior using Adaptive Learning based Routing Protocol in Wireless Mesh Network, Volume 11, No. 4 (Jul. 2017), PP:1155-1162

doi:10.18576/amis/110423

for Subscribers only

Authors:
R. Regan - Department of CSE, University College of Engineering, Villupuram, Anna University, India
J. Martin Leo Manickam - Department of ECE, St.Joseph’s College of Engineering, Chennai, India

 

Improved Pattern Matching Algorithm, Volume 11, No. 4 (Jul. 2017), PP:1163-1184

doi:10.18576/amis/110424

for Subscribers only

Authors:
Deep Suman Dev - Department of Information Technology, Neotia Institute of Technology, Management and Science (NITMAS), Jhinga, Diamond Harbour Road, Amira, South 24 Parganas-743368, West Bengal, India
Dakshina Ranjan Kisku - Department of Computer Science and Engineering, National Institute of Technology Durgapur, Durgapur-713209, Burdwan, West Bengal, India

 

Dynamics of Diseased Prey Predator Model with Nonlinear Feedback Control, Volume 11, No. 4 (Jul. 2017), PP:1185-1192

doi:10.18576/amis/110425

for Subscribers only

Authors:
V. Madhusudanan - Department of Mathematics, S. A. Engineering College, Chennai-77, India
B. R.Tapas Bapu - 2 Department of Electronics and Communication Engineering , S. A. Engineering College, Chennai-77, India

 

Mining Maximal Cliques through an Intuitionistic Fuzzy Graph, Volume 11, No. 4 (Jul. 2017), PP:1193-1198

doi:10.18576/amis/110426

for Subscribers only

Authors:
S. Venkatesh - Department of Mathematics, J.J. College of Engineering and Technology, Tiruchirappalli, Tamil Nadu, India
S. Sujatha - Department of Computer Applications, University College of Engineering, BIT campus, Anna University, Tiruchirappalli, Tamil Nadu, India

 

Delay Optimized Novel Architecture of FIR Filter using Clustered-Retimed MAC unit Cell for DSP Applications, Volume 11, No. 4 (Jul. 2017), PP:1199-1205

doi:10.18576/amis/110427

for Subscribers only

Authors:
S. Subathradevi - Department of ECE, Anna University BIT Campus, Tiruchirappalli, India
C. Vennila - Department of ECE, Saranathan College of Engineering, Tiruchirappalli, India

 

Robust Gait-Based Gender Classification for Video Surveillance Applications, Volume 11, No. 4 (Jul. 2017), PP:1207-1215

doi:10.18576/amis/110428

for Subscribers only

Authors:
C. KalaiSelvan - Department of Electronics & Communication Engineering, Pavendar Bharathidasan College of Engineering & Technology, Trichy, Tamil nadu, India
A. Sivanantha Raja - Department of Electronics & Communication Engineering, Alagappa chettiar College of Engineering & Technology, Karaikudi, Tamil nadu, India

 

Mathematical Model for Problem of Stresses in ThermoMagneto-Piezoelectric Material, Volume 11, No. 4 (Jul. 2017), PP:1217-1223

doi:10.18576/amis/110429

for Subscribers only

Authors:
S. R. Mahmoud - Mathematics Department, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia.\\ Mathematics Department, Science Faculty, Sohag University, Sohag , Egypt.
Shafeek. A. Ghaleb - Mathematics Department, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia\\ Mathematics Department, Applied Science Faculty, Thamar University, Thamar, Yemen.
A. K. Alzahrani - Mathematics Department, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia
E. Ghandourah - Department of Nuclear Engineering , Faculty of Engineering, King Abdulaziz University, Saudi Arabia.

 

Unification and Generalization of Two Product Theorems of Srinivasa Ramanujan Associated with Quadruple Hypergeometric Functions, Volume 11, No. 4 (Jul. 2017), PP:1225-1234

doi:10.18576/amis/110430

for Subscribers only

Authors:
Mohammad Idris Qureshi - Department of Applied Sciences and Humanities, Faculty of Engineering and Technology, Jamia Millia Islamia (A Central University), New Delhi-110025, India.
Mohd Shadab - Department of Applied Sciences and Humanities, Faculty of Engineering and Technology, Jamia Millia Islamia (A Central University), New Delhi-110025, India.

 

On Bornological Semi Rings, Volume 11, No. 4 (Jul. 2017), PP:1235-1240

doi:10.18576/amis/110431

for Subscribers only

Authors:
A. N. Imran - Dept. of Math., FS, Universiti Putra Malaysia, Malaysia and Dept. of Math., Faculty of Sciences, University Dyala, Iraq
I. S. Rakhimov - Dept. of Math., FS and Institute for Mathematical Research (INSPEM), Universiti Putra Malaysia, Malaysia

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved